# SDR ASOA201000883

- Difficulty date: June 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD THRESHOLD MID CAP ANGLE CORRODED.    BLENDED DAMAGED AREA OF MID CAP ANGLE FOUND TO BE OUT OF LIMITS REF SRM 51-21-06-001-001.  RECEIVED SERVICEABLE ANGLE AND PICKED UP ALL EXISTING FASTENER HOLES FROM UNSERVICEABLE ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 INSTALLED ANGLE IAW SRM 51-41-02-001-001-A01.
